# SDR ASAA2014102609506

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 30,773 hours, 9,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK, BOTH PACKS IAW MM TASK 21-62-801.  NO FAULTS NOTED.  OPERATED LT PACK , COULDN'T DUPLICATE.  NO HISTORY 90 DAYS.
